# SDR AALA202211289589

- Difficulty date: November 27, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N971NN
- Make and model: Boeing 737823
- Aircraft serial: 31217
- Aircraft time: 22,359 hours, 9,267 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Inoperative
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF COULD NOT MAINTAIN FLIGHT DECK TEMPERATURE. DUCT TEMP RANGED ABOVE 160 DEGREES BELOW 70 DEGREES. RETURNED TO DFW. REMOVED AND REPLACED FLIGHT DECK CABIN TEMPERATURE SENSOR (AALA202211289589) PER AMM 21-61-10. PERFORMED PACK TEMP CONTROL BITE AND FOUND FLIGHT DECK TRIM VALVE FAULTY. REMOVED AND REPLACED ZONE TRIM AIR MODULATING VALVE (AALA202211283024).
